It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board

  • Side effects of Hydrocodone & Tizanidine

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-19-2012, 01:13 AM   #1
    pebblebeach2
    Inactive
    (male)
     
    Join Date: Jun 2011
    Location: usa
    Posts: 101
    pebblebeach2 HB Userpebblebeach2 HB Userpebblebeach2 HB Userpebblebeach2 HB Userpebblebeach2 HB User
    Side effects of Hydrocodone & Tizanidine

    Hi all. I have been seeing a neurologist for the past 6 months or so. He has put me on medication to deal with the pain issues.

    I was on oxycodone at one point and the RX called for up to 6 tablets per day. I never took that amount, usually took 4 per day and maybe 5 once in a while.

    I was also on Baclofen.

    I had problems when taking both medications in that I was always tired, lightheaded and developed breathing issues at one point.

    So I was taken off of the above medication and but on Hydrocodone/Aceteminophen 7.5-750 mg.
    And I was put on Tizanidine 2 mg.

    My prescription was just increased so that I can a maximum of 6 tablets of the Hydrocodone and 3 tablets of the tizanidine during a given day.

    I have been feeling lightheaded to say the least. But mentally I feel different as though something is going on while I've been on the medication. I don't even know how to describe the feeling at this point. But I feel there is a difference mentally and maybe it's a part of the lightheadedness.

    What can Hydrocodone and Tizanidine do you mentally? I just don't feel right and feel like something is going on.

    I did look up the medications for side effects and saw lightheadedness, mood changes.

    Any input on side effects? This is bothering me for some reason ...

     
    Sponsors Lightbulb
       
    Old 05-19-2012, 11:26 AM   #2
    NJ Ldy
    Member
    (female)
     
    Join Date: Apr 2012
    Location: New Jersey
    Posts: 97
    NJ Ldy HB UserNJ Ldy HB UserNJ Ldy HB UserNJ Ldy HB UserNJ Ldy HB UserNJ Ldy HB UserNJ Ldy HB UserNJ Ldy HB User
    Re: Side effects of Hydrocodone & Tizanidine

    I take tizanidine only at night. If I take it during the day, I get very very sleepy and feel like I can't think straight. I'm also on narcotic medication for my pain, my body has gotten so used to being on these medications that I don't feel anything side effects from them anymore. The narcotic used to make me feel very lightheaded, but that goes away with time. How long have you been taking these medications. You may need to take them a while longer so your body can get used to them, or, you may need to speak with your doctor. It took a lot of different changes in medication before the right combination was found for me. Hope this helps a little.

     
    Old 05-19-2012, 03:07 PM   #3
    pebblebeach2
    Inactive
    (male)
     
    Join Date: Jun 2011
    Location: usa
    Posts: 101
    pebblebeach2 HB Userpebblebeach2 HB Userpebblebeach2 HB Userpebblebeach2 HB Userpebblebeach2 HB User
    Re: Side effects of Hydrocodone & Tizanidine

    I have been on oxycodone/baclofen then hydrocodone/tizanidine for about 5-6 months I guess.

    I started at lower dosages but were increased over time. I've been on hydrocodone/tizanidine for about 2 months I guess. I started off with 4 tablets of hydrocodone then increased to 6 tablets a few days ago. I was on 2 tablets of tizanidine now 3 also incrreases several daya ago.

    Before that I was on oycodone 2 tablets a day and increased upto 6 max but then taken off of it because of breathing problems ad other side effects. I was on baclofen also and had breathing side effects.

    Between the 2 meds I've been on different cominations again for 5-6 month.s

     
    Old 05-20-2012, 02:32 PM   #4
    Moldova
    Senior Veteran
    (female)
     
    Moldova's Avatar
     
    Join Date: Dec 2006
    Location: NYC
    Posts: 3,716
    Moldova HB UserMoldova HB UserMoldova HB UserMoldova HB UserMoldova HB UserMoldova HB UserMoldova HB UserMoldova HB UserMoldova HB UserMoldova HB UserMoldova HB User
    Re: Side effects of Hydrocodone & Tizanidine

    Hello,
    I been on practically any opioid you name. All of them gave me nausea, dizziness, lightheaded, tiredness, sleepiness, lost of appetite, mood swings and even hallucination. In the beginning most people develop and experience some type of side effects. AS long as they are not severe/dangerous, this is expected.
    Some people cant tolerate nausea or dizziness so they told they have to choose and if their pain is not too bad, they may refuse to take this type drugs. But when you have no choice and pain is so severe that all other side effects mean nothing in comparing to pain, than you go ahead with it.
    For chronic pain patients, no choice, but live on opiates, live with side effects just to have some life quality.
    In time, all side effects disappear and you feel nothing anymore. Even when doses are increased or drugs get change - feels nothing.

    Best of luck to you
    Moldova

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:08 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!